# SDR CALA2025101309960

- Difficulty date: October 9, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 143A7502155
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LT SIDE, ONE CLIP CRACKED AT BS 500J APPROX STRINGER 26L.  REMOVED AND REPLACED CRACKED CLIP IAW SRM 51-40-02 AND 51-40-05 AND DWG 143A7505.
